MAUDE Adverse Event Report: WELL LEAD MEDICAL CO. LTD REDITUBE¿ TRACHEAL TUBE ORAL/NASAL WITH PRELOADED STYLET; BASIC ENDOTRACHEAL TUBE, SINGLE-USE

WELL LEAD MEDICAL CO. LTD REDITUBE¿ TRACHEAL TUBE ORAL/NASAL WITH PRELOADED STYLET; BASIC ENDOTRACHEAL TUBE, SINGLE-USE
Model Number ET TUBE W/ STYLET, CUFFED SIZE 7
Medical Device Problem Codes Deflation Problem (1149); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 8070rtc - et tube w/ stylet, cuffed size 7 would not hold air in balloon for a spine procedure.A decision was made to flip the patient supine and reintubate with a new ett (endotracheal tube).The cuff was checked prior to intubation for loss of air, and none was present but a small hole in the balloon cuff was found.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.

Brand Name
REDITUBE¿ TRACHEAL TUBE ORAL/NASAL WITH PRELOADED STYLET
Common Device Name
BASIC ENDOTRACHEAL TUBE, SINGLE-USE
Manufacturer (Section D)
WELL LEAD MEDICAL CO. LTD
c-4 jinhu industrial estate hu
along, pan yu guangzhou guangd
hualong,guangzhou guangdong
CH 
Manufacturer (Section G)
WELL LEAD MEDICAL CO., LTD
no. 47 guomao avenue south pan
yu guangzhou guangdong, china
guangzhou guangdong 51143 4
CH   511434
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key15978308
Report Number8030673-2022-00285
Device Sequence Number7224734
Product Code BTR
UDI-Device Identifier10190752148758
UDI-Public(01)10190752148758(10)22A016703K
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberET TUBE W/ STYLET, CUFFED SIZE 7
Device Catalogue Number8070RTC
Device Lot Number22A016703K
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown